# SDR DL76G100071

- Difficulty date: January 10, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 39,431 hours, 12,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THE EMERGENCY ESCAPE PATH LIGHT SOCKET TO BE DAMAGED. THE PATH LIGHT SOCKET ASSY WAS REPLACED AND NORMALLY THERE AFTER.
